Continuous bundles of C*-algebras and tensor products

Research output: Contribution to journalArticle

5 Citations (Scopus)
Original languageEnglish
Pages (from-to)131-146
Number of pages16
JournalQuarterly Journal of Mathematics
Volume50
Publication statusPublished - 1999

Keywords

  • IDEAL SPACES
  • NORMS

Cite this

Continuous bundles of C*-algebras and tensor products. / Archbold, Robert J.

In: Quarterly Journal of Mathematics, Vol. 50, 1999, p. 131-146.

Research output: Contribution to journalArticle

@article{9006ec46445342058207abf99c5a1eb5,
title = "Continuous bundles of C*-algebras and tensor products",
keywords = "IDEAL SPACES, NORMS",
author = "Archbold, {Robert J}",
year = "1999",
language = "English",
volume = "50",
pages = "131--146",
journal = "Quarterly Journal of Mathematics",
issn = "0033-5606",
publisher = "Oxford University Press",

}

TY - JOUR

T1 - Continuous bundles of C*-algebras and tensor products

AU - Archbold, Robert J

PY - 1999

Y1 - 1999

KW - IDEAL SPACES

KW - NORMS

M3 - Article

VL - 50

SP - 131

EP - 146

JO - Quarterly Journal of Mathematics

JF - Quarterly Journal of Mathematics

SN - 0033-5606

ER -